# SDR USAA2014100200006

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 3,805 hours, 579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR ASSIST BOTTLE PRESS LOW.  SERVICED DOOR ASSIST BOTTLE.
